# SDR CKSA96286

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND CORROSION ON WING UPPER PLATING STA XRS693 BEYOND SRM LIMIT.  REPAIRED IAW AIA EA SKETCH NR AIA/E/2397 EA 96-326 AND AIA 8110-3 DATED 11-15-96.  CORROSION CARD NR 115L-0551, NON-ROUTINE TASK CARD NR 88451.
